# SDR AALA202005229021

- Difficulty date: May 19, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 11,643 hours, 4,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151998
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) 1 TEST FAILS, EPSU (EMERGENCY POWER SUPPLY UNIT) 15WL BATTERY. REMOVED AND REPLACED EPSU 15WL PER AMM 33-51-38, OPERATIONAL CHECKS NORMAL.
